Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Volume Information

Mathematics of Operations Research
Vol. 16, No. 4 (Nov., 1991), pp. 890-891
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/3689904
Page Count: 2
  • Download ($30.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
890
    890
  • Thumbnail: Page 
891
    891